On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2149-2159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a4,
author = {N. La\v{z}eti\'c},
title = {On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the {Sturm{\textendash}Liouville} operator for functions from the class $H_p^\alpha$},
journal = {Differencialʹnye uravneni\^a},
pages = {2149--2159},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a4/}
}
TY - JOUR AU - N. Lažetić TI - On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$ JO - Differencialʹnye uravneniâ PY - 1981 SP - 2149 EP - 2159 VL - 17 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_12_a4/ LA - ru ID - DE_1981_17_12_a4 ER -
%0 Journal Article %A N. Lažetić %T On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$ %J Differencialʹnye uravneniâ %D 1981 %P 2149-2159 %V 17 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1981_17_12_a4/ %G ru %F DE_1981_17_12_a4
N. Lažetić. On the convergence of spectral decompositions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2149-2159. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a4/